# SDR P5CA9600030

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 1 CORROSION ON FAIRING SUPPORT AND PANEL ON LOWER FUSELAGE BS 1000 BETWEEN BL 0 AND RBL 25.  REMOVED CORROSION IAW SRM 51-10-01, FOUND WITHIN LIMITS OF SRM 53-10-01.
